Publication detail

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

DIBLÍK, J.

Original Title

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

English Title

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

Type

journal article - other

Language

en

Original Abstract

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered

English abstract

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered

Keywords

singular Cauchy-Nicoletti problem, ordinary differential equation

Released

01.01.1992

ISBN

0862-7959

Periodical

Mathematica Bohemica

Year of study

1992

Number

117

State

CZ

Pages from

55

Pages to

67

Pages count

13

Documents

BibTex


@article{BUT41744,
  author="Josef {Diblík}",
  title="The singular Cauchy-Nicoletti problem for system of two ordinary differential equations",
  annote="The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered",
  chapter="41744",
  journal="Mathematica Bohemica",
  number="117",
  volume="1992",
  year="1992",
  month="january",
  pages="55",
  type="journal article - other"
}